Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Danielleb102

Second week of the regimen and excessive drying and burning

Recommended Posts

Hi.
I am on the last day of the second week since I started this regimen for the second time, and I have EXTREMELY dry flakey skin no matter how much moisturiser I apply. I don't know if it's because of the bp but after the moisturiser is all soaked into my skin, I still have some flakes on my chin area and my forhead.
And today I applied the moisturiser and it burned like HELL.
Also, for the last two weeks my skin has been very red. Is that normal? 
This is the second time I am trying this regimen because the first time I had to quit because I started too fast with the bp but now I am applying the right amounts and I still have excessive drying and redness.
If anyone experienced this please help me realize what is wrong.
Thank you :)

Share this post


Link to post
Share on other sites

Hi Danielleb102, 

I'm sorry to hear about your skin. Our Regimen team has already answered the same inquiry from your email. Please check your inbox from your email address for their response. Thank you. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×